advertisement
Question
Posted by: Therena | 2012/07/03

Serlife vs Cipramil

Hi

I''ve been prescribed Cipramil and have been taking it for the last week and a half. The side effects are that my libido is non existent because of it. I spoke to my GP and Psychiatrist and was prescribed Serlife.

I''ve been on Cipramil before and know the side effects and are comfortable with it but I don''t know anything about Serlife.

Cipramil 20mg per day
Serlife 50mg per day

What are the side effects of Serlife. My biggest fear is that I turn into a zombie and I pick up weight.

Please advise urgently. My GP has said I can switch straight over from the Cipramil to Serlife. I''m a bit anxious to do this.

My main diagnosis is that I have depression (mild to moderate and anxiety (alot) ).

Help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

As I keep explaining ( and it really bothers me that far too many doctorsd prescribe drugs WITHOUT properly explaining side-effects, interactions, precautions, etc ) - NO Anidepressant (AD ) causes sexual side-effects or zombification, or weight-gain or other unpleasant side-effects in EVERYONE who takes it - we vary widely in our basic brain chemistry. Some few ADS rarely nor never produce sexual side-effects and don't make zombies. Your doctor ought to know them. He shopuldnt even dream of changing you to any drug without clearly explaining side-effects, etc., to you.
And when treatment becomes complicated, it is best to ask the GP to refer you to a specialist psychiatrist for a full re-assessment and a proper discussion of all your drug and other treatment options. Your treatment should be relieving your anxiety, not causing anxiety
Generally within the same family of drugs it is practical to switch straight from one to another.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Paula | 2012/07/19

Insurance will cover things that hapepn to you in an accident that need correction plus numerous others but if you''re meaning bigger breasts or a hair transplant you are out of luck. They won''t pay for that.

Reply to Paula
Posted by: Momof3 | 2012/07/04

I am on 200mg of serlife and I didnt gain weight at all and I am far from a Zombie. No real negative effects at all after the first 6 weeks of taking it. In the first 6 weeks I suffered from cramps and headaches but they went away.

Good Luck

Reply to Momof3
Posted by: cybershrink | 2012/07/04

As I keep explaining ( and it really bothers me that far too many doctorsd prescribe drugs WITHOUT properly explaining side-effects, interactions, precautions, etc ) - NO Anidepressant (AD ) causes sexual side-effects or zombification, or weight-gain or other unpleasant side-effects in EVERYONE who takes it - we vary widely in our basic brain chemistry. Some few ADS rarely nor never produce sexual side-effects and don't make zombies. Your doctor ought to know them. He shopuldnt even dream of changing you to any drug without clearly explaining side-effects, etc., to you.
And when treatment becomes complicated, it is best to ask the GP to refer you to a specialist psychiatrist for a full re-assessment and a proper discussion of all your drug and other treatment options. Your treatment should be relieving your anxiety, not causing anxiety
Generally within the same family of drugs it is practical to switch straight from one to another.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement